# SDR FDEA201612184488

- Difficulty date: December 18, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24330
- Aircraft time: 59,054 hours, 34,537 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N35219
- Condition: Corroded
- Location: Bs 720-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FUSELAGE SKIN AND VHF ANTENNA DOUBLER ARE CORRODED BETWEEN BS 720 - 740, BL 0 BETWEEN STRINGERS 28L AND 28R.  REMOVED CORROSION, CUTOUT DAMAGED SECTION OF SKIN.  FABRICATED & INSTALLED A REPAIR DOUBLER IAW EA TF-5330-T0330439 P1, COMPLIED WITH EA TF-5330-T03307439 P1.
